three months ago i read about the efectiveness of latisse, though mentioning it could darken eyelids irreversibly. is it true?
Can Latisse Permanently Darken the Skin of my Eyelids?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 5
It goes away once you stop using Latisse
Latisse Darkening Eyelid Skin
Although darkening of the eyelid skin from application of Latisse is uncommon, the increase in pigmentation will typically reverse itself and fade away over time without treatment once you discontinue the medication.
Latisse can darken eyelids but a rare side effect
Latisse is a wonderful product and my patients are thrilled with the results. A very infrequent side effect is pigment change (darkening) of the eyelid skin. I have only seen this in one patient and it should resolve if the product is discontinued. There are no reports of Latisse changing the color of the iris of the eye. When it was used as a Glaucoma medication, it was applied as an eye drop and had a rare side effect of eye color change. Latisse should only be applied to the upper eyelid once daily at bedtime, and you should stop using it if any irritation (another possible side effect) or discoloration develop. If you have Glaucoma, you should check with your eye doctor before using Latisse.
You might also like...
LATISSSE AND EYELID DARKENING
Latisse has been reported to cause increased pigmentation of the eyelid skin. In most cases the pigment disappeared when Latisse use was stopped.
Latisse may also cause irreversible darkening of light colored eyes.
These side effects, as well as any pre-existing ocular conditions should be discussed with your physician before using Latisse.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.